Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and won’t be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

Solumedrol for hand numbness

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Solumedrol for hand numbness

    Hello everyone,

    I have been on Tysabri for 3 years and have new hand numbness and tingling. My doctor had pml eliminated at this point so she has prescribed a 3 day course of solumedrol. When asking my infusion center if they administered solumedrol they said we were not to receive steroids while on Tysabri. I cannot find anything about them together. The infusion center did start my steroids today. I just want to know if you did steroids while on Tysabri what should I be aware of or aside from increased infection risk.

    Thanks!
    Life isn't about waiting for the storm to pass... it's about learning to dance in the rain! Diagnosed '99. And still learning about this disease!

    #2
    I had to postpone my infusion once because of solumedrol. I had to push it back a few weeks. Likewise, when on Prednisone for upper respiratory infection. Since steroids affect the immune system as well, it opens the door for other illness/infection. That is the risk.
    Kathy
    DX 01/06, currently on Tysabri

    Comment

    Working...
    X